# SDR CA020626006

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,462 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z14244130000
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF THE DISCOVERY OF AN ALMOST COMPLETELY FAILED ELEVATOR TRIM CONTROL CABLE ON ANOTHER AIRCRAFT AND BROKEN WIRES IN A SECOND AIRCRAFT'S CABLE, THIS AIRCRAFT'S ELEVATOR TRIM CONTROL SYSTEM WAS INSPECTED TO DETEMINE THE CONDITION OF THE CABLES. IT WAS FOUND THAT THE FORWARD ELEATOR TRIM CABLE ASSEMBLY HAD THE ENDS OF 3 BROKEN WIRES PROTRUDING FROM THE OUTER WIRE BUNDLE.  THE FORWARD CABLE ASSEMBLY WAS REPLACED WITH NEW.
